# SDR 9EKA2015050517

- Difficulty date: May 5, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N511EV
- Make and model: Bell 214ST
- Aircraft serial: 28105
- Aircraft time: 2,920 hours
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 214031249101
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 2.75 INCHES FOUND ON AFT LT PYLON BULKHEAD AREA, PREVIOUS HELICOPTER REPAIR COMPLETED.
